Communications in Mathematical Physics

The quantum strip: Liouville theory for open strings

Eugène Cremmer and Jean-Loup Gervais

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 144, Number 2 (1992), 279-301.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104249317

Mathematical Reviews number (MathSciNet)
MR1152373

Zentralblatt MATH identifier
0753.53048

Subjects
Primary: 81T40: Two-dimensional field theories, conformal field theories, etc.
Secondary: 81R50: Quantum groups and related algebraic methods [See also 16T20, 17B37]

Citation

Cremmer, Eugène; Gervais, Jean-Loup. The quantum strip: Liouville theory for open strings. Comm. Math. Phys. 144 (1992), no. 2, 279--301. https://projecteuclid.org/euclid.cmp/1104249317


Export citation